# SDR QXEA2023032000040

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN RH SHEAR PANEL BETWEEN FR 87-88 RH BUTT LINE 13" TO RH BUTT LINE 42". REMOVED AND REPLACED RH SHEAR PANEL BETWEEN FR 87-88 SRM 51-40-08.
